# SDR CALA2024112902984

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION CROWN BOTTOM AND TOP BETWEEN STA 500D-500E LBL 24.75 REF AAR N/R 9924011
